# SDR USAA920081367

- Difficulty date: July 3, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- Q3 CHECK MAJOR REPAIR NR 03C10853043/011- TIE CLIP CRACKED AT BS 867, S5L. REPLACED TIE CLIP AT BS867, S5L IAW B737 SRM 52-10-02 AND SRM 52-40-02. (B)
